# SDR DALA13028290129

- Difficulty date: June 10, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 78,107 hours, 33,601 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECTION IAW 514664-14 PRI REV 0, STEP 5 ON CUT-OUT PERIPHERY OF REPAIR.   FOUND FOUR CRACKS APPROX 0.25" TO 1.0". CRACKED AREA TRIMMED-OUT IAW ER/A 514664-14AD.
